# SDR C2XA11TY125

- Difficulty date: July 25, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 24,806 hours, 13,249 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Part number: AE3007A1E
- Part serial: 312371
- Condition: Fod
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS FERRIED FRON BNA TO TYS FOR FOD DAMAGE WHERE MAINTENANCE REMOVED AND REPLACED THE FAN CASE (PN-145-75001-409-SN-NC1476); MULTIBLE BYPASS VANES (PN-23067033) BOROSCOPE NR 1 ENGINE IAW RR MM 05--50-200-804 AND RR MM 72-50-00-801, NO DAMAGE OR DEFECTS NOTED.  BLENDED AND NDT THE BLADES, NO DEFECTS NOTED.  ENGINE RUNS WERE GOOD AND A/C WAS RELEASED TO SERVICE.
